# SDR UPS09654409

- Difficulty date: December 29, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D STA 410 WL 200 RBL 83 FLOOR PANEL FOUND REPAIR PATCH.  FLOOR PANEL REPAIRED AS PER SRM 53-00-50-2R.
